# SDR FDEA201110254630

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N1610
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E UPPER SKIN PANEL BULGED ABOVE REAR SPAR AT WBL 97.5 TO WBL 107.5.  REPAIR CARRIED OUT IAW EA F-5730-153464.  REPAIR CLASSIFIED AS MINOR.
